# SDR QXEA0002169

- Difficulty date: August 4, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,474 hours, 36,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- STRAP PATCH ON BOTTOM OF FUSELAGE ON FRAME 14285 IS CHAFED LEFT AND RIGHT OF CENTER BY PANEL 91BC.  REPAIRED IAW FOKKER SRM 51-31-01 AND SRM 53-02-01.
